DRESS Syndrome - Causes

Causes

Drugs that commonly induce DRESS syndrome include phenobarbital, carbamazepine, phenytoin, lamotrigine, minocycline, sulfonamides, allopurinol, modafinil and dapsone. It has been associated with HHV6

Read more about this topic:  DRESS Syndrome

Other articles related to "causes, cause":

Local Anesthetic - Undesired Effects - Localized Adverse Effects - Causes
... Causes of localized symptoms include neurotoxicity due to allergenic reaction, excessive fluid pressure in a confined space, severing of nerve fibers or support tissue with the needle/catheter ...
Writer's Cramp - Causes
... and a "mirror effect" is often observed in other body parts use of the right hand may cause pain and cramping in that hand as well as in the other hand and legs that were not being used ...
Era Of Stagnation - Economy - Causes
... One of the suggested causes of stagnation was the increased military expenditure over consumer goods and other economic spheres ... System, argue that militarisation cannot be the prime cause for the economic stagnation, as military spending had historically been high (17% of GNP in 1950) and had increased on par with ...